# SDR REXA2020030600329

- Difficulty date: January 29, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: CC670334013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN RECEPTACLE PLATE AT FUSELAGE. (FUS)      
                                                                      
RECEPTACLE WAS REPLACED PER CRJ-900 SRM 51-42-20-001-001-A01 PAR 6 AND EA CRJ953-10348 REV. IR
